# SDR IXXA2025080117038

- Difficulty date: August 7, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N347AZ
- Make and model: Boeing 767319
- Aircraft serial: 26264
- Aircraft time: 109,725 hours, 22,188 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

UPON LANDING HEARD A LOUD BANG AND FLASH OF LIGHT BOTH FROM THE LEFT SIDE OF AIRCRAFT. NO OTHER IRREGULAR ITEMS NOTED. ACCOMPLISHED EXTERIOR INSPECTION WITH NO DAMAGE, DEFECTS, OR ANY OTHER ABNORMALITIES NOTED. ACCOMPLISHED LEFT ENGINE VARIABLE STATOR VANE AND VARIABLE BYPASS VALVE  ACTUATOR INSPECTIONS IN ACCORDANCE WITH MM 75-31-02 & AMM 75-32-01 NO DEFECTS NOTED. VARIABLE BYPASS VALVE RIG CHECK/ADJUSTMENT IAW AMM 75-32-02. FEEDBACK CABLE RIGGING SATISFACTORILY ALIGNED. LT & RT ENGINE FOQA DATA DOWNLOADED & REVIEWED BY ATI ENGINEERING WITH  NO EVIDENCE OF LT ENGINE COMPRESSOR STALL.  LT ENIGNE POWER ASSURANCE RUN TEST 12 IAW AMM 71-00-00. NO DEFECTS.
